# SDR ASAA2020102833441

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,345 hours, 10,767 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 14836
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 37,345 hours, 10,767 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES.  CLEARS WITH MASTER CAUTION RESET.  GROUNDED-YES.  RESOLVED ON W/O: 1851647 TASKCARD: N/R-00002.  ON BITE TEST, ZONE TRIM VALVE LOGGED AS FAULT ON NR 1 PZTC.  ACCOMPLISHED TASK 21-62 TASK 835, REPLACED AFT CABIN ZONE TRIM AIR MODULATING VALVE, REF B737-800 MM 21-61-21-400-801.  OPERATIONS NORMAL, REF MM 21-61-00-700-806-002.  OPENED AND CLOSED ONE C/B.  GROUND VERIFICATION SUCCESSFUL.  THIS CLEARS MEL 21-32B, REMOVED PLACARD C/N 28036534, NOTIFIED " SCOTT " SEAMC.
